# SDR IXXA2022110800009

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Part time: 64,113 hours, 21,121 cycles
- Component: Skin, Boeing, NA
- Component part number: 311N504632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON THRU ACCESS PANEL  443CR INTERNAL SKIN HAS CORROSION  FWD AND BELOW CUTOUT.
